MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause : (b)(4) user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from (b)(6) system to the results from a competitor's bgm system test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 99 and 118 mg/dl.The customer's expected fasting blood glucose test result range is 130 - 200 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6)2017, a back to back blood test was performed by the customer non-fasting and produced test results of 143 mg/dl and 156 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 02/23/2019 and open vial date is (b)(6)2017.The meter memory was reviewed for previous test result history: a 99mg/dl, (b)(6)2017 07:16 am, fasting: yes.A 137mg/dl, (b)(6)2017 02:25 pm, fasting: yes.A 140mg/dl, (b)(6)2017 07:12 pm, fasting: yes.A 118mg/dl, (b)(6)2017 07:08 am, fasting: yes.A 133mg/dl, (b)(6)2017 08:43 pm, fasting: yes.Memory concerns: customer states that all these results are too low for him customer states that the meter is giving lower results.Customer states that he is comparing the results to the meter that his other meter and he is getting lower results.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 99 and 118 mg/dl.The customer's expected fasting blood glucose test result range is 130 - 200 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 143 mg/dl and 156 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 02/23/2019 and open vial date is 05/26/2017.The meter memory was reviewed for previous test result history: 99mg/dl (b)(6) 2017 07:16 am fasting: yes; 137mg/dl (b)(6) 2017 02:25 pm fasting: yes; 140mg/dl (b)(6) 2017 07:12 pm fasting: yes; 118mg/dl (b)(6) 2017 07:08 am fasting: yes; 133mg/dl (b)(6) 2017 08:43 pm fasting: yes.Memory concerns: customer states that all these results are too low for him customer states that the meter is giving lower results.Customer states that he is comparing the results to the meter that his other meter and he is getting lower results.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6668586
Report Number1000113657-2017-01093
Device Sequence Number13470739
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/23/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer06/02/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1